Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNarawadee Nananen_US
dc.description.abstractWe obtain some common fixed point results in uniformly convex metric spaces. Our results improve and extend some results of Laowang and Panyanak [W. Laowang, B. Panyanak, A note on common fixed point results in uniformly convex hyperbolic spaces, J. Math., Vol. 2013 (2013), Article ID 503731, 5 pages] and Itoh and Takahashi [S. Itoh, W. Takahashi, The common fixed point theory of singlevalued mappings and multivalued mappings, Pacific J. Math. 79 (1978) 493-508]. © 2014 by the Mathematical Association of Thailand. All rights reserved.en_US
dc.titleCommon fixed point results in uniformly convex metric spacesen_US
article.title.sourcetitleThai Journal of Mathematicsen_US
article.volume12en_US Mai Universityen_US
Appears in Collections:CMUL: Journal Articles

Files in This Item:
There are no files associated with this item.

Items in CMUIR are protected by copyright, with all rights reserved, unless otherwise indicated.